Toggle Main Menu Toggle Search

Open Access padlockePrints

Stable Isotopes in Ore Genetic Studies

Lookup NU author(s): Professor David ManningORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Manning DAC

Publication type: Article

Publication status: Published

Journal: Journal of the Geological Society

Year: 1989

Volume: 146

Pages: 659-662

Print publication date: 01/07/1989

ISSN (print): 0016-7649

ISSN (electronic):

Publisher: Geological Society Publishing House